Skip to content

Articles

Sort by
Page 1 of 75
  1. Content type: Research

    In this paper, we study an inertial algorithm for approximating a common fixed point for a countable family of relatively nonexpansive maps in a uniformly convex and uniformly smooth real Banach space. We prov...

    Authors: C. E. Chidume, S. I. Ikechukwu and A. Adamu

    Citation: Fixed Point Theory and Applications 2018 2018:9

    Published on:

  2. Content type: Research

    We consider the split generalized equilibrium problem and the fixed point problem for a countable family of nonexpansive multivalued mappings in real Hilbert spaces. Then, using the shrinking projection method...

    Authors: Withun Phuengrattana and Kritsada Lerkchaiyaphum

    Citation: Fixed Point Theory and Applications 2018 2018:6

    Published on:

  3. Content type: Research

    In this paper, we propose two strongly convergent algorithms which combines diagonal subgradient method, projection method and proximal method to solve split equilibrium problems and split common fixed point p...

    Authors: Anteneh Getachew Gebrie and Rabian Wangkeeree

    Citation: Fixed Point Theory and Applications 2018 2018:5

    Published on:

  4. Content type: Correction

    In the publication of this article [Fixed Point Theory Appl. 2017:26, 2017], there is an error in Section 3.

    Authors: Kastriot Zoto, B. E. Rhoades and Stojan Radenović

    Citation: Fixed Point Theory and Applications 2018 2018:4

    Published on:

    The original article was published in Fixed Point Theory and Applications 2017 2017:26

  5. Content type: Research

    In this paper, we establish some fixed point results for fuzzy mappings in a complete dislocated b-metric space. Our results generalize and extend the results of Joseph et al. (SpringerPlus 5:Article ID 217, 2016

    Authors: Abdullah Shoaib, Poom Kumam, Aqeel Shahzad, Supak Phiangsungnoen and Qasim Mahmood

    Citation: Fixed Point Theory and Applications 2018 2018:2

    Published on:

  6. Content type: Research

    This work is for giving the probabilistic aspect to the known b-metric spaces (Czerwik in Atti Semin. Mat. Fis. Univ. Modena 46(2):263-276, 1998), which leads to studying the fixed point property for nonlinear co...

    Authors: Abderrahim Mbarki and Rachid Oubrahim

    Citation: Fixed Point Theory and Applications 2017 2017:29

    Published on:

  7. Content type: Research

    We apply the topological degree theory for condensing maps to study approximation of solutions to a fractional-order semilinear differential equation in a Banach space. We assume that the linear part of the eq...

    Authors: Mikhail Kamenskii, Valeri Obukhovskii, Garik Petrosyan and Jen-Chih Yao

    Citation: Fixed Point Theory and Applications 2017 2017:28

    Published on:

  8. Content type: Research

    In this paper, we prove the existence of a common best proximity point for a pair of multivalued non-self mappings in partially ordered metric spaces. Also, we provide some interesting examples to illustrate o...

    Authors: V Pragadeeswarar, G Poonguzali, M Marudai and Stojan Radenović

    Citation: Fixed Point Theory and Applications 2017 2017:22

    Published on:

  9. Content type: Research

    In this paper, we study the existence of solutions for systems of random semilinear impulsive differential equations. The existence results are established by means of a new version of Perov’s, a nonlinear alt...

    Authors: A Baliki, JJ Nieto, A Ouahab and ML Sinacer

    Citation: Fixed Point Theory and Applications 2017 2017:27

    Published on:

  10. Content type: Research

    A dislocated cone metric space over Banach algebra is introduced as a generalisation of a cone metric space over Banach algebra as well as a dislocated metric space. Fixed point theorems for Perov-type α-quasi co...

    Authors: Reny George, R Rajagopalan, Hossam A Nabwey and Stojan Radenović

    Citation: Fixed Point Theory and Applications 2017 2017:24

    Published on:

  11. Content type: Research

    In this paper, we obtain some generalizations of fixed point results for Kannan, Chatterjea and Hardy-Rogers contraction mappings in a new class of generalized metric spaces introduced recently by Jleli and Sa...

    Authors: Youness ElKouch and El Miloudi Marhrani

    Citation: Fixed Point Theory and Applications 2017 2017:23

    Published on:

  12. Content type: Research

    In this article, a Krasnoselskii-type and a Halpern-type algorithm for approximating a common fixed point of a countable family of totally quasi-ϕ-asymptotically nonexpansive nonself multi-valued maps and a solut...

    Authors: CE Chidume, OM Romanus and UV Nnyaba

    Citation: Fixed Point Theory and Applications 2017 2017:21

    Published on:

  13. Content type: Research

    We extend Nadler’s fixed point theorem to ν-generalized metric spaces. Through the proof of the above extension, we understand more deeply the mathematical structure of a ν-generalized metric space. In particular...

    Authors: Tomonari Suzuki

    Citation: Fixed Point Theory and Applications 2017 2017:18

    Published on:

Page 1 of 75

2016 Journal Metrics

Infographic: Key Statistics of FPTA

A42141_Fixed_Point_Theory_infographic_256x176Fixed Point Theory and Applications features rapid times to first decision and to online publication, and more. Click here to view the infographic!